Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Liver enzymes high protein in urine

Premium Questions

Dr. Poorna Chandra K.S MD

I just received a call back from some blood work, my liver enzymes were high and my potassium is low. I take an allergy pill and 1 vitamin d (1000 mg.) aday. I do not drink alchol, i have been very ... View answer

Answered by : Dr. Poorna Chandra K.S ( Gastroenterologist)
Dr. Satyadeo Choubey MD

hydrocodone w acetamenaphin for extended period. Have had blood in urine for 6 days. went to er yesterday and was told liver enzymes dangerously high. AST- 456 ALT-652. was heavy drinker for years.... View answer

Answered by : Dr. Satyadeo Choubey ( Pulmonologist)
Dr. Binu Parameswaran Pillai MD

Hi, I have high protein in my urine 23.8mg/dl, +4 ketones, liver emyenes AST (SGOT) 60 IU/L and ALT (SGPT) 63 IU/L. I went to a RA after being diagnosed with Lupus , I am missing both those test, plan ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Ratnakar Kini MD

yellow color ( jaundice ) and my bilirubin and liver enzymes were little high. In hospital they gave me ... yellowish color in my eyes. After approximately 2 weeks from hospital I got mild pain in appendix ,... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Diptanshu Das MD

Is there a link between elevated liver enzymes and vitamin d deficiency and high glucose levels? ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)

Public Forum Discussions

Dr. Amit Jain MD

and they found my liver enzymes to be slightly high. Previous to drinking two glasses of wine the last time I drank before that was one glass on a Friday. Why was my liver enzyme high. I... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr.   Parth Goswami MD

My son has abnormal kidney, liver, numbers and protein in urine. He is a veteran who was administered the anthrax vaccine. He also has ptsd and takes drugs for that but I don t know what they are. He ... View answer

Answered by : Dr. Parth Goswami ( General & Family Physician)
Dr.    Monish De MD

and it indicates her liver enzymes are high (57 AST, I think) and over the course of several years, they have steadily increased to this level. Between the May and present blood tests, her Liver... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr. Satnarain Bansal MD

. Iv had several er trips but no results except liver enzymes were really high once ... View answer

Answered by : Dr. Satnarain Bansal ( General & Family Physician)
Dr.  Vakul Aren MD

with a TSH of 7.8 and liver function enzymes were 10 to 20 x too high. I have had a HIDA scan and an MRCP ... or not the gallbladder removal trigger the high TSH level which then triggered the liver... View answer

Answered by : Dr. Vakul Aren ( General & Family Physician)

Mobile Questions and Answers

Dr. Jorge Brenes-Salazar MD

Marker of kidney disease, there are many causes, most common diabetes and membranous glomerulonephritis

Dr.    Dariush Saghafi MD

Good morning. My name is Dr. Saghafi and I am a neurologist in Cleveland, Ohio. The presence of protein in the urine usually signals some type of malfunction in the kidney's filtration system. Normally,...

Dr.  Aarti Abraham MD

MAsturbation does not cause protein in urine.